# SDR JJBA20161202006

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,035 hours, 49,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 3137
- Condition: Inoperative
- Location: Emergency Light
- Part time: 33,855 hours, 46,290 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE MAIN CABIN DOOR INOPERATIVE.  R & R THE POWER SUPPLY.
